VOL. 72 · NO. 1 | January, 2020
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 72 (1), (January, 2020)
No abstract available
Articles
Nobuaki YAGITA
J. Math. Soc. Japan 72 (1), 1-39, (January, 2020) DOI: 10.2969/jmsj/80808080
KEYWORDS: Chow ring, Rost motive, versal torsor, complete flag variety, 57T15, 20G15, 14C15
Yoonbok LEE, Hidehiko MISHOU
J. Math. Soc. Japan 72 (1), 41-59, (January, 2020) DOI: 10.2969/jmsj/81048104
KEYWORDS: Hurwitz zeta functions, value distribution, 11M06, 11M41
Guobo CHEN, Jianzhi HAN, Yucai SU
J. Math. Soc. Japan 72 (1), 61-72, (January, 2020) DOI: 10.2969/jmsj/80488048
KEYWORDS: irreducible module, vertex algebra, Virasoro algebra, restricted module, 17B69, 17B68
Efstratia KALFAGIANNI
J. Math. Soc. Japan 72 (1), 73-79, (January, 2020) DOI: 10.2969/jmsj/81068106
KEYWORDS: boundary slope, Jones slope, strong slope conjecture, torus knots, 57M27, 57M25, 57M50, 57N10
Keiju SONO
J. Math. Soc. Japan 72 (1), 81-118, (January, 2020) DOI: 10.2969/jmsj/74937493
KEYWORDS: almost primes, twin prime conjecture, Maynard–Tao method, 11N35, 11N05
Shuichi JIMBO, Albert RODRÍGUEZ MULET
J. Math. Soc. Japan 72 (1), 119-154, (January, 2020) DOI: 10.2969/jmsj/81198119
KEYWORDS: spectral analysis, linear elasticity, elliptic operator, thin rod, 35P15, 35J15, 35P20
Kwok-Pun HO
J. Math. Soc. Japan 72 (1), 155-170, (January, 2020) DOI: 10.2969/jmsj/81208120
KEYWORDS: singular integral operator, Morrey space, Banach function space, variable exponent analysis, 42B20, 42B35, 46E30
Takefumi NOSAKA
J. Math. Soc. Japan 72 (1), 171-184, (January, 2020) DOI: 10.2969/jmsj/79997999
KEYWORDS: nilpotent group, higher Massey product, Group cohomology, mapping class group, link, 55S30, 20F18, 20J06, 57Q45, 20F14
Shigenori MATSUMOTO
J. Math. Soc. Japan 72 (1), 185-211, (January, 2020) DOI: 10.2969/jmsj/77357735
KEYWORDS: left orderable groups, isolated left orders, 20F65, 20F05
Kazuhiko AOMOTO, Yoshinori MACHIDA
J. Math. Soc. Japan 72 (1), 213-249, (January, 2020) DOI: 10.2969/jmsj/80238023
KEYWORDS: hypergeometric integral, hypersphere arrangement, twisted rational de Rham cohomology, Cayley–Menger determinant, contiguity relation, Gauss–Manin connection, Schläfli formula, 33C70, 14F40, 14H70
Martin DICKSON, Ameya PITALE, Abhishek SAHA, Ralf SCHMIDT
J. Math. Soc. Japan 72 (1), 251-301, (January, 2020) DOI: 10.2969/jmsj/78657865
KEYWORDS: Siegel modular forms, Bessel periods, Fourier coefficients, $L$-functions, 11F46, 11F30, 11F67, 11F70
Jiangwei XUE, Tse-Chung YANG, Chia-Fu YU
J. Math. Soc. Japan 72 (1), 303-331, (January, 2020) DOI: 10.2969/jmsj/81438143
KEYWORDS: superspecial abelian surfaces, explicit formulas, conjugacy classes of arithmetic subgroups, 11R52, 11G10
Back to Top